# SDR DL72S953148

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651751737
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE ANGLE OF THE FWD TRANSVERSE BEAM AND THE AFT CHANNEL OF THE RT TORQUE BOX AT FS 1263.  REPAIRED PER ERA 302109-14AD.
